Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 23, NWS Gaylord, MI

March 8, 2016

NWS Gaylord, MI issued this small craft advisory at Mar 8, 2016, 10:49 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2016, 10:49 AM EST (15:49 UTC)
Expired
Mar 9, 2016, 11:00 AM EST
In force
24 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

274 
WHUS73 KAPX 081549
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1049 AM EST TUE MAR 8 2016

LMZ344>346-090000-
/O.NEW.KAPX.SC.Y.0023.160308T1549Z-160309T0900Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1049 AM EST TUE MAR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
5 follow-up statements
322 
WHUS73 KAPX 082046
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
346 PM EST TUE MAR 8 2016

LMZ344>346-090500-
/O.CON.KAPX.SC.Y.0023.000000T0000Z-160309T0900Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
346 PM EST TUE MAR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
320 
WHUS73 KAPX 090301
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1001 PM EST TUE MAR 8 2016

LMZ344>346-090900-
/O.CON.KAPX.SC.Y.0023.000000T0000Z-160309T0900Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1001 PM EST TUE MAR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
909 
WHUS73 KAPX 090809
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
309 AM EST WED MAR 9 2016

LMZ344>346-091200-
/O.EXT.KAPX.SC.Y.0023.000000T0000Z-160309T1200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
309 AM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
430 
WHUS73 KAPX 091119
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
619 AM EST WED MAR 9 2016

LMZ344>346-091600-
/O.EXT.KAPX.SC.Y.0023.000000T0000Z-160309T1600Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
619 AM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
494 
WHUS73 KAPX 091547
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1047 AM EST WED MAR 9 2016


LMZ344>346-091700-
/O.EXP.KAPX.SC.Y.0023.000000T0000Z-160309T1600Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1047 AM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 8, 10:34 AM EST, 15 minutes earlier.

Area forecast discussion, Mar 8, 10:34 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1034 AM EST TUE MAR 8 2016

.UPDATE...
ISSUED AT 1029 AM EST TUE MAR 8 2016

FRONT REMAINS DRAPED THROUGH THE STRAITS AS SHORTWAVE ENERGY
SLIDES THROUGH THE WESTERN LAKES THIS MORNING. FRONT WILL SLIDE
NORTH THIS AFTERNOON AS DEEPER THETA-E MOISTURE PLUME IS DRAWN
NORTHWARD AHEAD OF SLOW MOVING COLD FRONT OVER THE PLAINS. HIGHEST
POPS OVER FAR NORTHWEST LOWER INTO EASTERN UPPER THIS AFTERNOON IN
PROXIMITY TO BETTER LOW LEVEL MOISTURE CONVERGENCE. BEST
INSTABILITY REMAINS WEST OF THE AREA...BUT COMBO OF SLIGHTLY
STEEPER MID LEVEL LAPSE RATES WITH DEEPER MOISTURE WARRANTS A
CONTINUED THUNDER MENTION OVER EASTERN UPPER. PLENTY OF MID/HIGH
CLOUDS OVER NORTHERN LOWER...WHICH WILL ALLOW FOR BREAKS OF
SUNSHINE. TEMPERATURES RANGING FROM UPPER 40S OVER EASTERN UPPER
TO AROUND 60 OVER SOUTHEAST PARTS OF THE AREA.

&&

.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 333 AM EST TUE MAR 8 2016

...STILL WARM...

HIGH IMPACT WX POTENTIAL...NONE.

995MB SURFACE LOW OVER EASTERN SD. A WARM FRONT EXTENDS INTO
SOUTHERN MN AND CENTRAL WI...AND EVENTUALLY INTO SOUTHERN SECTIONS
OF NORTHERN LOWER MI. WE DON/T HAVE THE JUICY UPSTREAM AIRMASS
THAT PLACES TO THE WEST DO...SURFACE DEW POINTS IN THE WARM SECTOR
IN MI ARE IN THE 40-45F RANGE...VS 50+ TO THE W. IT TOOK
FOREVER...BUT A NARROW LINE OF SHRA DEVELOPED NORTH OF THE WARM
FRONT...AND IS LIFTING NE. WAS ACTUALLY A SINGLE TSRA ALONG THIS
LINE EARLIER IN THE NIGHT...IMPACTING TVC AND VICINITY. NO THUNDER
HAS BEEN OBSERVED RECENTLY. PRECIP/TEMP/CLOUD TRENDS THE MAIN
CONCERN.

TODAY...GETTING A LITTLE ANNOYED WITH THE MODELS BEING FREQUENTLY
OVERLY MOIST AND OVERLY CLOUDY. THEY HAVE FINALLY BACKED OFF A
BIT...AT LEAST IN THE WARM SECTOR. BUT NOW WE FINALLY HAVE SOME
MID-LEVEL SHRA BEING GENERATED TO AID MOISTENING OF THE LOW
LEVELS. PRECIP CHANCES WILL DEFINITELY BE HIGHEST TODAY NORTH OF
THE WARM FRONT...IN EASTERN UPPER AND FAR NORTHERN LOWER MI.
EXPECT ONGOING ACTIVITY TO CONTINUE TO PROGRESS ENE...AND WILL
LARGELY EXIT NORTHERN MI BY DAYBREAK. SO OUTSIDE OF ONGOING
SHRA...POPS WILL BE HIGHEST FROM LATE MORNING ON...WHEN
1000-850MB SW FLOW INCREASES AND A RICHER THETA-E AIRMASS IS DRAWN
NORTHWARD. THIS ALSO CORRESPONDS TO STEEPENING 750-600MB LAPSE
RATES...CONTRIBUTING TO MUCAPES IN THE 200-300J/KG RANGE IN PARTS
OF EASTERN UPPER. THIS WARRANTS NUMEROUS SHRA AND A SLIGHT CHANCE
OF TSRA IN NORTHERN SECTIONS AS WE MOVE THRU THE AFTERNOON.

IN THE SOUTH...SUBSTANTIAL MID- AND HIGH-CLOUDS WILL BE SEEN...BUT
PRECIP WILL BE MINIMAL. MAY HAVE TO WATCH FOR SOME CONVECTIVE
REMNANTS FROM THE IOWA AREA...MOVING NE AND PERHAPS GRAZING PARTS OF
THE NW LOWER M COAST. BUT MOST OF THIS ACTIVITY SEEMS BOUND FOR
UPPER MI AND SUPERIOR. WILL STILL BE A FEW TOUCHES OF SUNSHINE.

THE WARM FRONT WILL GET KICKED NORTH THIS AFTERNOON...WHICH WILL
ALLOW ALL OF NORTHERN LOWER TO ENTER THE MILDER AIR (AS OPPOSED TO
THE CURRENT CHILLY READINGS IN NE AND FAR NORTHERN LOWER). MAX
TEMPS WILL RANGE FROM THE MID/UPPER 40S IN EASTERN UPPER...TO NEAR
60F ACROSS MUCH OF NORTHERN LOWER.

TONIGHT...SURFACE LOW LIFTS NE FROM WESTERN SUPERIOR TOWARD THE
SOUTH TIP OF JAMES BAY. THE ASSOCIATE COLD FRONT WILL PUSH ACROSS
EASTERN UPPER AND INTO NW LOWER VERY LATE. SHRA AND PERHAPS TSRA
WILL BECOME MORE NUMEROUS OVERNIGHT ALONG AND AHEAD OF THE COLD
FRONT...ESPECIALLY AS A WEAK SHORTWAVE LIFTS NE FROM THE MID MS
VALLEY TOWARD THE SOUTHERN LAKES. THE MAIN AXIS OF INSTABILITY
(MUCAPES NEAR 800J/KG OVER EASTERN IOWA AND CENTRAL WI) WILL DECAY
AS IT TRIES TO MOVE E. NOT AT ALL CONVINCED THAT THUNDER WORDING IS
WARRANTED HERE TONIGHT...AND WILL CONTINUE TO OMIT FOR NOW. CHANCY
POPS SHOULD WORK IN MOST AREAS IN THE EVENING...WITH LIKELY POPS IN
ORDER IN SOUTHERN SECTIONS OVERNIGHT. MIN TEMPS NEAR 40F/LOWER 40S
IN EASTERN UPPER...NEAR 50F IN MUCH OF NORTHERN LOWER (A REMINDER...
NORMAL /HIGHS/ ARE IN THE MID 30S).

&&

.SHORT TERM...(WEDNESDAY THROUGH THURSDAY NIGHT)
ISSUED AT 333 AM EST TUE MAR 8 2016

(3/9)WEDNESDAY...MODELS ARE IN BASIC AGREEMENT WITH THE RAIN COMING
TO AN END IN THE MORNING, WITH THE SFC TROUGH THROUGH THE STRAITS
AND THE SFC HIGH BEGINNING TO BUILD INTO THE UPPER PENINSULA. THE
GFS LAGS THE FRONT A BIT IN THE AFTERNOON, SO THE RAIN CHANCES MAY
REMAIN STEADY OR FALL (IF THE ECMWF IS RIGHT) NORTH OF M-72, WITH
THE MOST OF THE RAIN EXPECTED NEAR M-55. AFTER 00Z, THE NEXT SFC
WAVE MOVES UP THE FRONT/SFC TROUGH AND THE RAIN MOVES BACK NORTH,
WITH THE CHANCES FOR RAIN BACK IN E UPPER BY 12Z.

(3/10)THURSDAY...MAIN CONCERN IS THE SPEED OF THE SFC WAVE GOING BY
AND THE SUBSEQUENT TIMING OF THE RAIN ENDING IN THE REGION. THE GFS
HAS THE SFC WAVE A LITTLE FARTHER NORTH THAN THE ECMWF, AND THUS,
THE ECMWF BY 18Z, HAS THE CLEARING LINE WITH THE RAIN ROUGHLY FROM
APN TO CAD. WHILE THE GFS HAS THE RAIN BACK IN W UPPER. TRIED TO
TAKE A COMPROMISE VIEW OF THIS, WITH CHANCE POPS IN E UPPER AND
LIKELY TO CATEGORICAL ALONG THE M-55 CORRIDOR BETWEEN 12Z AND 18Z.
STILL HAD TO TAKE COMPROMISE BETWEEN THE MODELS, SO HAVE THE RAIN
STILL IN E UPPER, BUT THINKING THAT THIS WILL HAVE TO BE SPED UP IN
ANOTHER RUN OR SO, ESPECIALLY IN LIGHT OF THE NAM SIDING WITH THE
ECMWF AND CLEARING THINGS INTO N LOWER. HOWEVER, AS WE GET INTO THE
NIGHT, THE GFS BEGINS TO DRY THINGS OUT A LITTLE MORE QUICKER SO
THAT BY 12Z IT SEEMS TO HAVE CAUGHT UP TO THE ECMWF/NAM IDEA.

&&

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 333 AM EST TUE MAR 8 2016

EXTENDED (FRIDAY THROUGH MONDAY)...ABOVE NORMAL TEMPERATURES AND
ABOVE NORMAL PRECIPITATION WILL BE THE MAIN TREND THROUGH THE END OF
THE DAY 4-7 FORECAST PERIOD, AND BEYOND LOOKING AT THE ANALOGS FROM
TODAY. A LOT OF THIS HAS TO DO WITH THE CUT OFF LOW (500 MB)
BEGINNING TO HEAD INTO NORTHERN MEXICO TODAY, WHICH WILL BEGIN TO
LIFT OUT OF THE SOUTHERN TEXAS BY FRIDAY. THIS WILL PUMP UP THE 500
MB RIDGE OVER THE UPPER GREAT LAKES SATURDAY, BEFORE THE RAIN FROM
THE MOISTURE MOVES NORTH WITH THE LOW. THE ONE THING TO NOTE IS THAT
THERE ARE SOME TIMING DIFFERENCES WITH THE MODELS AS THE GFS IS MUCH
FASTER BRINGING RAIN INTO THE UPPER GREAT LAKES THAN THE ECMWF,
WHICH LINGERS THE DRY AIR AT 850 MB (RH<25%) UNTIL ALMOST SATURDAY
EVENING. THE MODELS HAVE RAIN INTO SUNDAY, BUT THE GFS BEGINS TO DRY
THE REGION OUT WITH ANOTHER 500 MB RIDGE. THE ECMWF DRIES THINGS OUT
BY MONDAY. SO EACH MODEL HAS ABOUT 24 HOURS OF PRECIPITATION, BUT
DIFFERENT TIMINGS IN AND OUT OF THE REGION. SO THE DETAILS WILL
REMAIN HAZY THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 641 AM EST TUE MAR 8 2016

VFR TO MVFR TODAY...BECOMING PREVAILING MVFR TONIGHT. LLWS
TONIGHT.

LOW PRESSURE IN EASTERN SD WILL MOVE NE...PASSING NORTH OF
SUPERIOR TONIGHT. A WARM FRONT STRETCHES FROM GD TRAV BAY TO
SAGINAW BAY. THIS FRONT WILL MOVE NORTH THIS AFTERNOON. A TOUCH
OF FOG/LOWER CIGS IN SPOTS THIS MORNING...UNTIL THE FRONT MOVES
NORTH. AS WINDS VEER SW TONIGHT....SOME MARINE CLOUDS/LIGHT FOG
COULD MOVE ASHORE. EXPECTED TO SEE MVFR CONDITIONS RETURN TONIGHT.

SOUTHERLY WINDS 5 TO 10 KT TODAY. LLWS TONIGHT...STRONG SW WINDS
OFF THE SURFACE ONCE AGAIN.

&&

.MARINE...
ISSUED AT 333 AM EST TUE MAR 8 2016

MODERATE SW WINDS WILL CONTINUE INTO TONIGHT...UNTIL A COLD FRONT
ADVANCES ACROSS NORTHERN LAKE MI TOWARD MORNING. AIRMASS IS
INCREASINGLY WARM AND STABLE OVER THE CHILLY/ICY LAKES...AND SO
FAR STRONGER WINDS ARE NOT TRANSLATING INTO MARINE OBS. WILL
CONTINUE TO KEEP CONDITIONS JUST BELOW SMALL CRAFT ADVISORY
LEVELS...AT LEAST FOR NOW.

&&

.HYDROLOGY...
ISSUED AT 340 PM EST MON MAR 7 2016

RIVER RISES DUE TO SNOW MELT EXPECTED ACROSS NORTHERN MICHIGAN
THROUGH THIS WEEKEND...AND WILL BE EXACERBATED BY RAINFALL.  RIFLE
RIVER NEAR STERLING FORECAST TO RISE ABOVE FLOOD STAGE MOSTLY BASED
ON SIMULATED SNOW MELT RUNOFF ALONE...ADDING IN A POTENTIAL 0.50-
1.00 INCH QPF IN THE 12Z WED-12Z FRI PERIOD WILL PUSH THE CREST
HIGHER AND LENGTHEN THE RISING LIMB OF THE HYDROGRAPH.  MANISTEE
RIVER NEAR SHERMAN MAY ALSO GET NUDGED ABOVE ITS FLOOD STAGE OF 15
FEET AROUND THURSDAY. SO SOMETHING THAT WILL NEED MONITORING
THROUGH THE WEEK.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...KEYSOR
NEAR TERM...JZ
SHORT TERM...JSL
LONG TERM...JSL
AVIATION...JZ
MARINE...JZ
Hazardous weather outlook, Mar 8, 10:37 AM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1037 AM EST TUE MAR 8 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-091545-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1037 AM EST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON IN
EASTERN UPPER MICHIGAN. ANY STORMS WILL NOT BE SEVERE.

CONTINUED SNOW MELT WILL RESULT IN THE POTENTIAL FOR LOWLAND
FLOODING.

AREAS OF DENSE FOG POSSIBLE LATE TONIGHT WITH WARM AIR MOVING OVER
THE MELTING SNOWPACK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

RAIN AND ABOVE NORMAL TEMPERATURES WILL RESULT IN AN INCREASED
RISK FOR RIVER AND LOWLAND FLOODING THROUGH LATE THIS WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS SHOULD
PASS ON RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JK

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 10:54 AM ESTRiver Flood WarningAPXArenac4 days

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.